Invariant means, right ideals and the structure of semitopological semigroups.´
Semigroup forum, Tome 40 (1990) no. 1, pp. 325-362
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semitopological semigroup, right ideal, right invariant mean, approximate right identity, right amenability
@article{SF_1990__40_1_135029,
author = {B. Forrest},
title = {Invariant means, right ideals and the structure of semitopological semigroups.{\textasciiacute}},
journal = {Semigroup forum},
pages = {325--362},
year = {1990},
volume = {40},
number = {1},
zbl = {0701.43006},
url = {http://geodesic.mathdoc.fr/item/SF_1990__40_1_135029/}
}
B. Forrest. Invariant means, right ideals and the structure of semitopological semigroups.´. Semigroup forum, Tome 40 (1990) no. 1, pp. 325-362. http://geodesic.mathdoc.fr/item/SF_1990__40_1_135029/